by Karen Robertson
(Scotland, United Kingdom)
Hi Wray. Not terribly sure whether to post another set of questions to you as I am very aware you are taking time out for recovery. I do hope you are improving.
I was keen to let you know how, three months on, using Progesterone cream continually (400mg daily), has relieved me of my low blood sugar (38 years of Hypos), hot flushes, all but gone, blurred vision completely gone and the shivers and dull ache in kidney area/lower back pain have improved by at least 50/60%. Also my energy had come back after approx 2 months of Progetwerone Cream.
BUT, unfortunately, I have noticed the past week my energy has gone right back down coupled with low mood/irritability and very noticable weakness/ lack of strength in my leg and arm muscles.
Interestingly I thought I may need estrogen so applied a very small dose for two days and lo and behold, my shivers and kidney pain appeared once again so clearly I don't need any more estrogen! Proof in the pudding, we don't need anymore Estrogen.
Wray, I am wondering if I need to increase my Progesterone dose even further. Perhaps up to 500mg or even 600mg as I am convinced the muscle weakness and low energy and low mood is down to not quite enough Progesterone. Clearly all other symptoms have abaited with 400mg Prog cream.
I really hope you can guide me with this.
SO SO grateful for all your help thus far. Your website and everyones comments on it have been an enormous help for which I am most grateful. There is no-one else to turn to.
(Fife, Scotland UK)